Hi,Friday night I took 5mg tablet of statin which I was advised to try to get one of my blood reading a twitch lower.this was after going to the clinic of the consultant (different one)who put me on omega 3 capsules,I am on a trial drug as I cannot tolerate statins,due to the very good blood reading ,the consultant said I must be on this (injection once a fortnight) drug so would I try one statin 2hrs after I took my usual pills at night,so I complied & took one at 20.30 hrs,at around 02.00 hrs I woke up in a panic my head was paining down the right side & at the back of my right eye,I had been halusiating,I felt terrible,this one of the effects I had before,when I was on statins. I was supposed to try one a week for a month then one every two weeks,no chance now. I asked about my omega 3 & was told you do not need them,your blood results show you do not need them,I said they appear to do me good with my ecoptic & arrithmia problems,but still said no.
I looked up about a trial on google which said that most docs want you on statins & will try you out the way as I have just been.Omega3 works for me,it also said in the trial it does not for every one.
I am not having anymore statins & it looks like I will have to buy my own omega3.